# SDR DALA2018041902634

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 43,340 hours, 26,633 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE FAILURE DURING TAKE OFF ROLL. ABS LIGHT CAME ON JUST PRIOR TO ROTATION.  FLIGHT CONTINUED AND LANDED WITH NO ISSUES.  FOUND THE NR 3 MAIN TIRE FAILED.  REPLACED THE NR 3 AND 4 MAIN WHEEL ASSEMBLIES. REPLACED THE NR 3 BRAKE ASSEMBLY AND ANTISKID TRANSDUCER.
